# SDR ABXA000528

- Difficulty date: December 11, 2000
- Submitted: December 14, 2000
- Operation: Air carrier
- Aircraft: N815AX
- Make and model: Doug DC-8-63F
- Aircraft serial: 46097
- Aircraft time: 70,933 hours, 25,692 cycles
- Engine: Pwa JT3D7
- Engine time: 68,503 hours, 21,059 cycles
- System (JASC): 7261 · Turbine Engine Oil System
- Part: Seal
- Part number: 745465
- Condition: Cut
- Location: Nr  3 Engine
- Component: Engine, Pwc
- Component part number: JT3D7
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: E

## Discrepancy

TWENTY MINUTES AFTER TAKEOFF FROM EWR, THE NR 3 ENGINE OIL PRESSURE FLUCTUATED AND OIL QUANTITY DROPPED TO APPROX. ZERO GALLONS. THE CREW SHUT THE ENGINE DOWN IN FLIGHT, IAW ABX PROCEDURES. MAINTENANCE INSPECTED AND FOUND THE NR 3 FRONT ACCESSORY HOUSING O-RING CUT. RE-PACKED AND RE-INSTALLED THE ACCESSORY HOUSING IAW PRATT AND WHITNEY JT3D7 MM 72-00. REMOVED AND INSPECTED THE NR  3 ENGINE OIL FILTER. NO CONTAMINATION WAS FOUND. REPLACED FILTER IAW DC-8 MM 70-20-07. PERFORMED ENGINE PERFORMANCE RUN AND LEAK CHECKS IAW DC-8 MM 71-00. OPERATION AND LEAK CHECKS WERE SATISFACTORY. *** S/D: SEAL PART NUMBER 745465 ADDED TO REPORT 12/14/00. ***
